Jump to content
Acne.org
  • entries
    4
  • comments
    6
  • views
    4,655

About this blog

Accutane (Amnesteem) Blog

Entries in this blog

 

Day 17

Day 17 All of my side effects have gone away, except for my chapped lips! But they aren't chapped very badly! So that's good I don't even feel like I am on Accutane anymore! Hopefully next month my derm will up my dosage! I think I am experiencing my IB... but I'm not sure. My face looks worse than normal I did the spray tan! The magic tan to be exact It looked good! It didn't come off weird, like I thought it would. I just very lightly exfoliated when I would take showers and I moisturized every day. It feels good being tan! I feel better about myself. For now I will write again soon! Everything has pretty much been the same, so there's nothing to write about! And as always, thanks for any replies! :D

holliewood

holliewood

03/14/2010

 

Day 9

Day 9 Sooo this is day 9. Everything is going about the same from 4 days ago when I last posted. The only thing I have noticed that is different from my last post is that my lips started to crack around day 7. BUT once I put aquaphor on them, the crack went away by the next day. I don't know if I am every going to get really dry/cracked skin/lips because I am being proactive about constantly reapplying lotion on my skin and aquaphor on my lips. When my lips started to crack, I think it was because that day I worked and I was too busy to have time to reapply the aquaphor Another thing I have noticed is that I more bloody boogers when I blow my nose in the morning... ewwww The inside of my nose is soo dry! I am buying vaseline tonight to put in my nostrils lol. My skin still feels like I have a sunburn, but it's not as bad as before. But my skin still feels tight (maybe because it is more dry than usual??) I am going to spray tan tomorrow! Wish me luck! I hope it works out okay because I know since my skin is a little drier, that the spray tan will begin to come off funny. Hopefully it doesn't. The reason I am spray tanning is because my 21st birthdayyyyy is Tuesday! And I can't drink . Do you think it would be okay to have one glass of wine on my birthday?! I know my liver is healthy lol. I think it can take it . Oh and my Accutane induced rash went away! Yay! I put a lot of Cetaphil moisturizing creme and cortisone cream on it. It does begin to flare up when I wash my hands or get outta the shower now, but that's better than it constantly being there. I want to add pictures, but I don't know how?? Lol... can someone tell me how? Why do I need a URL link to add a picture? Also in "my signature," how do I add the link to my blog? I tried to hit "insert link" and then I would copy and paste the URL to my blog but it never worked. Thank you for any replies

holliewood

holliewood

03/07/2010

 

Day 5

Heyyy everyone! Today is my fifth day on Accutane/Amnesteem and a few side effects are beginning to occur. I haven't started to experience the most common side effect, which is chapped lips, but I do feel like I have a sunburn all over my body. It hurts... especially on my face. Before starting Accutane/Amnesteem, I had allergic contact dermatitis. It was a rash that was mostly on my fingers and hands. I found out it was caused by bleach because it would "flare up" after staying in hotels, where they use a lot of bleach to sanitize. After staying at hotels, my rash would be ALL OVER my body (my neck, ears, face, arms, and a little on my legs). At home, I was also using a little bleach to wash my sheets and towels. After I found out bleach was the culprit, I washed all my towels and sheets and steered clear of bleach, and my skin has gotten better. I do work at a tanning salon and clean the beds with a strong disinfectant, so my rash will randomly appear after working with harsh chemicals. It was pretty much gone... and then the third day on Amnesteem my rash came back. It is weird because it is only on my fingers, the tops of my hands, and on my arms to my elbows. It's so bad thought, and I know it's from the Amnesteem. Has anyone experienced this type of rash on Accutane? What should I put on it? I have just been using Eucerin... but it's not doing much. It's sooo itchy (but I don't itch it) and uncomfortable. I have also noticed that the inside of my nose is really dry! It hurts. It hasn't bled yet, but I have been putting aquaphor inside my nostrils. My eyes have also been more dry than usual. Oh! And I have been having mild headaches. But if I take a tylenol, it will go away. Every headache I have had has been mild, and it hurts right behind my forehead, on both sides. Do you think my dose may be too high (I take 40mg a day and I am 5'6 and weigh about 135)? I take my pill around 8 with dinner, and my headaches start about the time I go to bed, which is usually around 10. Is this bad? I will tell my doctor at my next visit, but has anyone else experienced mild headaches? And for my pimples... They haven't gotten worse or better. Hopefully they won't get worse Anyways... Right now I really wish I was a guy and didn't have to worry about wearing makeup over my dry skin, or shaving my "sun burnt" legs, or most importantly I don't have to worry about getting pregnant while on Accutane. I really wish I didn't have to wear makeup, but I know I would scare people without it lol. And on that note, does anyone know any good makeup to wear while on Accutane? I am currently using MAC studio fix fluid, but it making my dry skin look worse. Thanks for any replies

holliewood

holliewood

03/02/2010

Last Reply:
03/03/2010

 

Starting Accutane (Amnesteem) Today!

Hey everyone! I absolutely love acne.org and I constantly come here for support, although I have never actually been a "member." Everyone on these message boards seem so caring and supportive and offer good advice. So I thought I would join and start my own accutane blog (I just picked up my first prescription today) for support and to track my own progress. Before deciding to start accutane, I did TONS of research. I read a million accutane blogs, so I wanted to make my own blog to help people out like they helped me. Anyways, I am a 20 year old female. I never really have had severe acne, until about 6 months ago. It is strange because I never had acne when I was younger. My acne now isn't very bumpy, it is just a million blemishes that scar. So my face looks like a tomato. I am about to start accutane and I am SCARED! I have really sensitive skin and I have allergic contact dermatitis, so I am worried that it is going to make my skin look worse. I am planning to start accutane later today! I already went to the store and bought: -Cetaphil Moisturizing Cream -Oil of Olay with SPF -Dove Moisturizing Body Wash -Eucerin Body Lotion (Orginal) -Aquaphor -and I ordered Dr. Dan's Cortibalm from Walgreens Am I forgetting anything? Has anyone used Dr. Dan's Cortibalm? Does it work? Thank you for any responds

holliewood

holliewood

02/26/2010

Last Reply:
02/28/2010

×